Top answers from doctors based on your search:
Disclaimer

can antibiotics make you feel bloated

A 29-year-old female asked:
Dr. Karen Butler
20 years experience Family Medicine
Dx: What diagnosis were you given to be on an antibiotic? Need more information. Seems your bloated before the antibiotic started? Diahrea? Constipation ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A female asked:
Dr. Joy Jackson
18 years experience Family Medicine
You : You may be dealing with a colitis, irritable bowel, an unknown allergy, or lactose intolerance. I am not quite sure if your symptoms are related to th ... Read More
A 35-year-old female asked:
Dr. Frank Kuitems
38 years experience Internal Medicine
Yes: Yes bloating can be from increased air /gas in colon and tew change in bacterial flora (mixture of bacteria in the colon).If not improved in 2 or 3 we ... Read More
1
1 thank
A 25-year-old male asked:
Dr. Raj Borade
18 years experience Gastroenterology
See ur hepatologist: Hi, to distinguish between fluid retention ; antibiotic as a cause of ur abdo swelling you will need a physical exam by the doc who is familiar with y ... Read More
1
1 thank
A 36-year-old male asked:
Dr. Cornelius Oleary
A Verified Doctor answered
A US doctor answered Learn more
Abdominal Bloating: 36 year old gentleman with a past medical history significant for GERD and cyst treated with Bactrim (sulfamethoxazole and trimethoprim) while on anti ... Read More
A 37-year-old member asked:
Dr. Ahmet Aybar
30 years experience Pediatric Gastroenterology
Power of probiotics: Antibiotic use is usually associated with eliminating "good bacteria" dr your colon which then may promote overgrowth of other opportunistic bacteria. ... Read More
A 47-year-old member asked:
Dr. Ryan Phasouk
17 years experience Family Medicine
Bloating: Antibiotics can make you bloat as a gastrointestinal side effect. It may be prudent to take a probiotic at the same time while taking antibiotics.
A 41-year-old member asked:
Dr. Anatoly Belilovsky
34 years experience Pediatrics
Bloat?: In the sense of gas and diarrhea, yes. Fluid retention (edema) - very unlikely.
A 41-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Please be specify: Please consider re-submitting and telling us which specific antibiotic you are interested in.
A 49-year-old member asked:
Dr. Mark Gromisch
37 years experience Gastroenterology
Gut flora: Antibiotics can change the the bacteria of the intestine and this can cause bloating or even diarrhea. I always recommend that patients on antibiotic ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month